# SDR DALA2022120707876

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,482 hours, 35,850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE INDICATOR LIGHT INOPERATIVE.   SLIDE LIGHT OPS CHECK NORMAL.
